Google Scholar Profile

Publications

  1. R. Nowak, P. Woźny, New properties of a certain method of summation of generalized hypergeometric series,
    Numerical Algorithms ___, 2017, ____-____,
    DOI: 10.1007/s11075-016-0261-1;
  2. S. Lewanowicz, P. Woźny, R. Nowak, Structure relations for the bivariate big q-Jacobi polynomials,
    Applied Mathematics and Computation 219, 2013, 8790-8802,
    DOI: 10.1016/j.amc.2013.02.059;
    • [Abstract]
    • SRbigqJac2-Remark42.mw – a Maple 14.0 worksheet to produce the explicit forms of the coefficients of four structure relactions for the bivariate little q-Jacobi polynomials
  3. R. Nowak, A method of convergence acceleration of some continued fractions II,
    Numerical Algorithms, 64(4), 2013;
    DOI: 10.1007/s11075-012-9642-2, PDF (Springer Open Access);
    see additional materials;
  4. P. Woźny, R. Nowak, Method of summation of some slowly convergent series,
    Applied Mathematics and Computation, 215(4), 2009, 1622-1645;
    DOI: 10.1016/j.amc.2009.07.016
    Cited by:
    • P. Woźny, Efficient algorithm for summation of some slowly convergent series, Applied Numerical Mathematics, 60(12), 2010, 1442-1453;
      DOI: 10.1016/j.apnum.2010.04.001
    • C. Brezinski, M. Redivo-Zaglia, Extended procedures for extrapolation to the limit, Journal of Computational and Applied Mathematics, 235(3), 2010, 631-645;
      DOI: 10.1016/j.cam.2010.06.017
    • J. L. Willis, Acceleration of generalized hypergeometric functions through precise remainder asymptotics,
      Numerical Algorithms, 59(3), 2012, pp 447-485;
      DOI: 10.1007/s11075-011-9499-9
  5. R. Nowak, A method of convergence acceleration of some continued fractions,
    Numerical Algorithms, 41(3), 2006;
    DOI: 10.1007/s11075-005-9013-3
    Cited by: